Date of Original Version

4-9-2012

Type

Article

Rights Management

This is the author’s version of a work that was accepted for publication. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version is available at http://dx.doi.org/10.1016/j.disc.2012.07.006

Abstract or Description

In this paper we establish the cover time of a random graph chosen uniformly at random from the set of graphs with vertex set [n] and degree sequence d. We show that under certain restrictions on d, the cover time of is whp asymptotic to . Here θ is the average degree and d is the effective minimum degree.

DOI

10.1016/j.disc.2012.07.006

Included in

Mathematics Commons

Share

COinS
 

Published In

Discrete Mathematics, 312, 21, 3146-3136.